# SDR VNAA202504020022

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL (2 EAS) AT STGR 15 RH, BTW FS379.00 TO FS669.40.   CORROSION ON RH SIDE SEAT RAIL (2 EAS) AT STGR 15 RH, BTW FS379.00 TO FS669.40. WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND FIG. 53-31-49-991-806.
